# SDR 96ZZZX3488

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SHEAR TIE AT STA 720C BETWEEN STR 27 AND STR 28R.  REMOVED AND REPLACED SHEAR TIE ANGLE PER SRM 53-10-4 AND SRM 51-10-2.  FABRICATED SHEAR TIE PER SRM 53-10-4, TREATED PER SRM 50-10-2.  (X)
